# SDR EIAA9652

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 1168
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT ACCESSORY COMPARTMENT FRAME 1168 WEB AT 1 O'CLOCK IS CRACKED.  REMOVED, FABRICATED AND INSTALLED CRACKED WEB ANGLE PER SRM 53-10-4 FIG 4 AND SRM 51-30-0.  (M)
